# SDR CA070912005

- Difficulty date: August 23, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 210J
- Aircraft time: 3,099 hours
- Engine: Cont IO520J
- Propeller: Mcauly D3A32C*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1217029
- Condition: Corroded
- Location: Wing
- Part time: 3,225 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAINTENANCE FUNCTION SEVERE CORROSION WAS DISCOVERED ON THE BOTTOM OF THE WING SPAR ENTRE SECTION. THIS SECTION OF THE SPAR HAS HIGH DENSITY FOAM GLUED TO THE SPAR WHICH PREVENTS ADEQUATE INSPECTION. THE CORROSION WAS SUCH THAT THE WING SPAR CENTRE SECTION REQUIRED REPLACEMENT. (TC NR 20070912005)
